RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 4, Pages 518–528 (Mi mz5071)  

Distributive rings of series

A. A. Tuganbaev


Full text: PDF file (1000 kB)

English version:
Mathematical Notes, 1986, 39:4, 285–290

Bibliographic databases:

UDC: 512.55
Received: 01.07.1985

Citation: A. A. Tuganbaev, “Distributive rings of series”, Mat. Zametki, 39:4 (1986), 518–528; Math. Notes, 39:4 (1986), 285–290

Citation in format AMSBIB
\Bibitem{Tug86}
\by A.~A.~Tuganbaev
\paper Distributive rings of series
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 4
\pages 518--528
\mathnet{http://mi.mathnet.ru/mz5071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=842882}
\zmath{https://zbmath.org/?q=an:0608.16003}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 4
\pages 285--290
\crossref{https://doi.org/10.1007/BF01157999}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400023}


Linking options:
  • http://mi.mathnet.ru/eng/mz5071
  • http://mi.mathnet.ru/eng/mz/v39/i4/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:118
    Full text:32
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019